# SDR AALA202410219525

- Difficulty date: October 20, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N959XV
- Make and model: Airbus A321-253N
- Aircraft serial: 8829
- Aircraft time: 14,432 hours, 3,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 10WL FAULT DISPLAYED DURING EMERGENCY POWER SUPPLY UNIT BITE CHECK. REPLACED EMERGENCY POWER SUPPLY UNIT 10WL BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
